# SDR SAJFCALS098044

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N168CL
- Make and model: Boeing 747409
- Aircraft serial: 1219
- Aircraft time: 49,159 hours, 8,434 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 168U010053
- Part serial: 72515130R4
- Condition: Ruptured
- Location: Mlg
- Part time: 428 hours, 85 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ACFT TOOK OFF, RUNWAY FOUND TIRE DEBRIS OF TIRE NR 8 DUE TO DELAMILATION.  TIRE NR 8 DE-LAMINATED, THIS TIRE IS 4TH RETREADED. DAMAGED STRUCTURE REPAIR IS IN PROCESS AT AMS STA 3.  MORE DETAILED STRUCTURAL DAMAGES ARE STILL PENDING FOR REPORTS FROM AMS STA MORE INVESTIGATION IS PENDING FOR TIRE NR 8 RETURNED TO DEPARTURE, AND WILL BE FWDED TO MFG FOR DEEP DETAILED INVESTIGATION.
